Journal of oral and maxillofacial surgery : official journal of the American Association of Oral and Maxillofacial Surgeons · 2013
Industrial-grade silicone injections causing intermittent bilateral malar swelling: review of safety and efficacy of techniques and products available.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Seward Austin C, Meara Daniel J
Аннотация
Silicone and other fillers have become a popular aid to increase soft tissue density, decrease static skin rhytids, and treat muscle wasting, particularly in the face. As a result, injectable silicone has become popular in patients with the human immunodeficiency virus (HIV). It has been postulated that highly active antiretroviral therapy detrimentally induces the physiologic process of fat atrophy of the temporal and buccal fat pads of the face and regional fat wasting of the arms, legs, and buttocks and that HIV protease inhibitors may induce fat atrophy by binding and inhibiting homologous human proteins that are involved in fat metabolism. The classic hollowed-out facial appearance linked to HIV positivity can have detrimental social implications in infected patients who are otherwise very functional. In consequence, facial implantation, fat transplantation, and dermal and subcutaneous fillers have been used to aid in the restoration of facial appearance. This report describes the case of a patient who underwent multiple rounds of silicone injections and complained of intermittent facial swelling and pain long after the injections. The authors report on the safety of specific medical-grade injectable fillers and techniques found to be safely effective, especially in the HIV-positive population.